# SDR CALA2023061401852

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 91,665 hours, 35,782 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 5070978
- Condition: Inoperative
- Location: Cabin
- Part time: 13,707 hours, 6,292 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES/SMOKE ODORONCE WE LEVELED OFFAT CRUISE. DID NOTDISSIPATE. INSPECTION COMPLETE PLACING CABIN RECIRCULATION FAN ON MEL. REMOVE REPLACED FAN RECIRCULATION FAN : IAW TASK IAW 21-21-51-000-001A OPS CK GOOD. PARTS USED: 31-2126-9-9001,QTY:1. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1914467 SN OFF 0978
